MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMWEAR MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMWEAR MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1116680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Numbness (2415); Cognitive Changes (2551)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information related to a dreamwear utn mask.The patient alleges very tender lightheaded brain fog for a few days, has to use ice on his face sometimes.The patient alleges seeing a doctor, and it was determined that it is his trigeminal nerve and causing numbness from his ears to his chin.The patient alleges he thought that he had a stroke has had mri's and cat scans, he lays on his side.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information related to a dreamwear utn mask.The patient alleges very tender light headed brain fog for a few days, has to use ice on his face sometimes.The patient alleges seeing a doctor, and it was determined that it is his trigeminal nerve and causing numbness from his ears to his chin.The patient alleges he thought that he had a stroke has had mri's and cat scans, he lays on his side.Additional information: this has been determined as a non serious injury by the clinical assessment.

Brand Name
DREAMWEAR MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22815473
Report Number2518422-2025-109151
Device Sequence Number9014095
Product Code BZD
UDI-Device Identifier00606959029194
UDI-Public00606959029194
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1116680
Device Catalogue Number1116680
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date03/16/2026
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown